# SDR ABXA9701050

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5924841502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT MAIN LANDING GEAR ATTACH FITTING CORRODED ON FORWARD AND AFT SIDES OF THE FIXED SIDE BRACE LUG.  REPAIRED IAW ABX REA D932-18677-MR.
